MathSciNet Relay Station
MathSciNet bibliographic data
MR86041 (19,114e) 15.0X
Samelson, Hans On the Perron-Frobenius theorem. Michigan Math. J. 4 (1957), 57–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement